Ask an expert
Question

20 Mar 2007

Triphasil & mornign after pill
Hi there, I read somewhere that the morning after pill is actually of the triphasil pills....is this true? Yesterday I had unprotected sex...and for fear of falling pregnant and not knowing which pills to take, I took the whole packet. What are the implications of taking the whole packet??
I kinda felt weird this morning when I woke up....almost like nausea?
Answer 277 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

That would probably have the same effect as the morning after pill but there are easier ways of doing it with fewer side effects. You have taken about 5 times the amount of oestrogen that is necessary.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.